DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4607

Title: Bounds for the smallest norm in an ideal class
Authors: De La Maza, A.C.
Keywords: Ideal classes of number fields, norm bounds, Minkowski's constant
Issue Date: 2002
Publisher: American Mathematical Society
Citation: Mathematics of Computation archive 71 (240):1745 - 1758
Abstract: We develop a method for obtaining upper bounds for the smallest norm among all norms of integral ideals in an ideal class. Applying this to number fields of small degree, we are able to substantially improve on the best previously known bounds.
Description: De La Maza, A.C. Instituto de Matematica y Fisica, Universidad de Talca. Casilla 747, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/4607
ISSN: 0025-5718
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.91 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback